Publication detail

Jednoznačnost řešení integro-diferenciálních rovnic splňujících jistý asymptotický tvar.

ŠMARDA, Z.

Original Title

Jednoznačnost řešení integro-diferenciálních rovnic splňujících jistý asymptotický tvar.

Czech Title

Jednoznačnost řešení integro-diferenciálních rovnic splňujících jistý asymptotický tvar.

Language

cs

Original Abstract

This paper deals on uniqueness of solutions fulfilling of certain asymptotic form.

Czech abstract

This paper deals on uniqueness of solutions fulfilling of certain asymptotic form.

Documents

BibTex


@article{BUT39749,
  author="Zdeněk {Šmarda}",
  title="Jednoznačnost řešení integro-diferenciálních rovnic splňujících jistý asymptotický tvar.",
  annote="This paper deals on uniqueness of solutions
fulfilling of certain  asymptotic form.",
  booktitle="Sborník VAAZ, řada B.",
  chapter="39749",
  journal="Sborník VAAZ, řada B",
  number="No 1",
  volume="1988",
  year="1988",
  month="february",
  pages="5",
  type="journal article - other"
}